View Full Version : Clonidine for medication induced sweating


WorkInProgress
02-22-11, 11:40 AM
I take Concerta 54mg and was prescribed Prozac 20mg two weeks ago to help with PMDD. The Concerta has always caused facial and scalp sweating, but after adding the Prozac, it has gotten worse.

I called my psychiatrist and he prescribed .1mg Clonidine to help offset the sweating.

Does anyone else take Clonidine for this particular problem? If so, how long did it take to notice a difference?

ArtGypsy
02-22-11, 11:53 AM
No - but do you have normal blood pressure? Because it can cause you to become hypotensive if is normal or already low.

WorkInProgress
02-22-11, 12:02 PM
I have low blood pressure. I discussed that with my psychiatrist and he said that my blood pressure shouldn't be impacted since it is a low dose.

FaithofLeap
02-22-11, 12:06 PM
Concerta gave me high blood pressure and clonidine has brought it back to normal for me. 0.1 twice a day.

ArtGypsy
02-22-11, 12:12 PM
I have low blood pressure. I discussed that with my psychiatrist and he said that my blood pressure shouldn't be impacted since it is a low dose.

Ok - just keep a eye on that. If you can, when you are taking it - have or take your blood pressure taken a few times a week just to see what it is.